# SDR AALA20150225001

- Difficulty date: February 24, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N7508
- Make and model: Doug DC-9-82
- Aircraft serial: 49802
- Aircraft time: 72,742 hours, 38,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051111
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN SEAT MOUNTED ESCAPE PATH LIGHTS STAYED ON AFTER TEST.  REPLACED POWER SUPPLY MODULE & BATTERY.  SYS CHECKED NORMAL.
